# SDR SWIA202158463

- Difficulty date: February 4, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: SH670338465
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FORWARD LOWER GUIDE FITTING HAS CHAFE MARK/CHIPPED MISSING PAINT.     (C-CHECK RO 5/23/2021)    REMOVED AND REPLACED FORWARD LOWER GUIDE FITTING P/N SH670-33846-5 IAW CRJ700 SRM 53-31-23 AND GAP CHECK GOOD REF. CRJ-700 AMM 52-35-00 OPERATIONAL TEST GOOD OF THE FORWARD BAGGAGE-BAY DOOR REF.CRJ-700 AMM 52-35 00
